# SDR MASA200600512

- Difficulty date: February 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,306 hours, 5,445 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Caution Message
- Condition: Activated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5039 GSO - PITCH FEEL CAUTION ON POWER UP.  PERFORMED SPOST2 WITH FLIGHT CREW.
